# SDR 0101985526

- Difficulty date: June 2, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N526US
- Make and model: Boeing 757251
- Aircraft serial: 23620
- Aircraft time: 47,177 hours, 20,018 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During l-check found crack in floorbeam upper cap at BS 700 LBL 25.  Repaired per EA 55-184136.
